Generalized Derivations with Power Central Values on Multilinear Polynomials on Right Ideals


Creative Commons License

ARGAÇ N. , De Filippis V., İNCEBOZ H.

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.120, pp.59-71, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 120
  • Publication Date: 2008
  • Doi Number: 10.4171/rsmup/120-4
  • Title of Journal : RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA
  • Page Numbers: pp.59-71

Abstract

Let K be a commutative ring with unity, R a prime K-algebra, with extended centroid C and right Utumi quotient ring U, g a non-zero generalized derivation of R. Suppose that f(x(1), . . . . ,x(n)) is a multilinear polynomial over K, I is a non-zero right ideal of R and m >= 1, a fixed integer. We prove the following results: